MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 7.3MM CANNULATED SCREW FULLY THREADED/95MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 7.3MM CANNULATED SCREW FULLY THREADED/95MM; SCREW, FIXATION, BONE
Model Number 209.695
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was reportedly not explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during a hardware removal and revision procedure on (b)(6) 2018 one (1) 7.3/95 mm cannulated screw bent while the surgeon was inserted it into the femoral neck as a prophylactic measure.Reportedly, the surgeon felt the device malfunction was related to the patient¿s dense cortical bone tissue.The damaged screw was not removed.No harm was reported to the patient.No surgical delay was reported.The procedure was successfully completed.Patient outcome was reported unknown.Concomitant devices reported: washer 13.0mm (part 219.99, lot unknown, quantity 1).This report is to capture the bent screw.The need for the hardware removal and revision procedure is captured in related complaint (b)(4).This is report 1 of 1 for (b)(4).

Brand Name
7.3MM CANNULATED SCREW FULLY THREADED/95MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7711802
Report Number2939274-2018-53028
Device Sequence Number921095
Product Code HWC
UDI-Device Identifier10886982150868
UDI-Public(01)10886982150868
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K962011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number209.695
Device Catalogue Number209.695
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/03/2018
Initial Report FDA Received Date07/23/2018
Patient Sequence Number1
Patient Age19 YR
Patient Weight78